# SDR CA020830011

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 55,993 hours, 9,726 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

(CAN)   SECOND OBSERVERS UTILITY LIGHT FOUND MISWIRED AT TERMINAL BLOCK. THIS FINDING WAS RESULT OF A CAMPAIGN TO CHECK FOR SIMILAR PROBLEM ON 767 FLEET.  LIGHT SOCKET PRODUCES SPARKS IF INADVERTENTLY TOUCHED BY A GROUNDING OBJECT.  TERMINAL BLOCK REWIRED CORRECTLY.
